For Better Performance Please Use Chrome or Firefox Web Browser

Publications

Journal Papers
sort ascending
65- M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi) Structure of virtually semisimple modules over commutative rings Comm. Algebra (2020), DOI: 10.1080/00927872.2020.1723611 October 2020
64- M. Behboodi and A. Moradzadeh-Dehkordi (Joint with M. Qourchi Nejadi) Virtually uniserial modules and rings J. Algebra 549 (2020), 365-385 January 2020
61- M. Behboodi (Joint with S. Roointan-Isfahani) Local rings whose modules are almost serial J. Pure Appl. Algebra (2019), 223, 369-379 October 2019
62- M. Behboodi (Joint with Z. Fazelpour) Prime uniserial modules and rings J. Algebra Appl. (2019), 18 (2), 1950035 February 2019
63- M. Behboodi (Joint with E. Bigdeli) Prime virtually semisimple modules and rings Comm. Algebra (2019), 47(10), DOI: 10.1080/00927872.2019.1576184 October 2019
60- M. Behboodi (Joint with Sh. Asgari) Commutative rings whose proper ideals are direct sums of uniform modules Comm. Algebra 46 (2018), 1277-1286 June 2018
58- M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi) Virtually semisimple modules and a generalization of the Wedderburn-Artin Theorem Comm. Algebra (2018), 46 (6), 2384-2395 September 2018
59- M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi) Several generalizations of the Wedderburn-Artin theorem with applications Algebr. Represent Theor. (2018), 21 (6), 1333-1342 December 2018
55- M. Behboodi (Joint with Z. Fazelpour, and M. R. Vedadi) Rings all of whose prime serial modules are serial J. Algebra Appl. 16 (2017), 1-20 January 2017
56- M. Behboodi (Joint with S. Heidari) Commutative rings whose proper ideals are serial Algebr. Represent Theor. 20 (2017), 1531-1544 May 2017
57- M. Behboodi (Joint with Z. Fazelpour), Noetherian rings whose modules are prime serial,Algebr. Represent Theor. 20 (2017), 245-255 July 2017
51. M. Behboodi (Joint with G. Behboodi Eskandari) On rings over which every finitely generated module is a direct sum of cyclic modules Hacettepe J. Math. Statis. 45 (2016), 1335-1342 November 2016
54- M. Behboodi (Joint with S. Heidari) Commutative rings whose maximal ideals are direct sums of completely cyclic modules Mathematical Reports 18 (2016), 609-617 September 2016
52. M. Behboodi (Joint with S. Roointan-Isfahani) Almost uniserial rings and modules J. Algebra 446 (2016), 176-187 November 2016
53. M. Behboodi (Joint with S. Heidari and S. Roointan-Isfahani) Commutative rings whose proper ideals are direct sum of completely cyclic modules J. Algebra Appl. 15 (2016), # 12 Pages December 2016
49. M. Behboodi (Joint with R. Taheri and A. Tehranian) The spectrum subgraph of the annihilating-ideal graph of a commutative ring J. Algebra Appl. 14 (2015), # 19 pages November 2015
45 - M. Behboodi (Joint with F. Couchot and S. H. Shojaee), Sigma-Semi-Compact Rings and Modules, J. Algebra Appl. (Accepted) (ISI) March 2015
50. M. Behboodi (Joint with F. Aliniaeifard) The annihilating-ideal graph of a ring J. Korean Math. Soc. 52 (2015), 1323-1336 November 2015
44 - M. Behboodi (Joint with M. Aghasi and M. Zabzevari) A Structure Sheaf on the Spectrum of Prime Radical Modules, April 2015
48. M. Behboodi (Joint with G. Behboodi Eskandari) Local duo rings whose finitely generated modules are direct sums of cyclics Indian J. Pure Appl. Math. 46 (2015), 59-72 June 2015
38 - M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S.H. Shojaee)و On FC-purity and I-purity of modules and Kothe rings, Comm. Algebra 42 (2014), 2061-2081.(ISI) January 2014
37 - M. Behboodi (with Gh. Aalipour, S. Akbari, R. Nikandish, M.J. Nikmehr, F. Shaveisi), The classification of the annihilating- ideal graph of a commutative ring. Algebra Colloquium 21(2) (2014), 249-256. (ISI) February 2014
36 - M. Behboodi (Joint with F. Aliniaeifard, E. Mehdi-Nezhad and A. M. Rahimi), The annihilating-ideal graph of a commutative ring with respect to an ideal, Comm. Algebra 42 (2014), 2269-2284.(ISI) March 2014
35 - M. Behboodi (Joint with Z. Nazemian and A. Ghorbani), Uniserial dimension of modules, Journal of Algebra 399 (2014) 894–903 (ISI) January 2014
46- M. Behboodi (Joint with S.H. Shojaee) Commutative local rings whose ideals are direct sum of cyclic modules Algebr. Represent Theor. 17 (2014), 971-982 April 2014
47. M. Behboodi (Joint with M. Arabi-Kakavand) Modules whose classical prime submodules are intersections of maximal submodules Bull. Korean Math. Soc. 51 (2014), 253-266 July 2014
43 - M. Behboodi (Joint with G. Behboodi Eskandari) Local duo-rings whose finitely generated modules are direct sums of cyclics, Indian J. Pure and Appl. Math. (Accepted) (ISI) January 2014
40 - M. Behboodi (Joint with S. H. Shojaee), Commutative local rings whose ideals are direct sum of cyclic modules, Algebr. Represent Theor. (2013), DOI: 10.1007/s10468-013-9427-x January 2014
42- M. Behboodi (Joint with G. Behboodi Eskandari) On rings over which every finitely generated module is a direct sum of cyclic modules, Hacettepe J. Mathematics and Statistics (Accepted) (ISI) January 2014
39 - M. Behboodi (Joint with M. Arabi-Kakavand), Modules whose classical prime submodules are intersections of maximal submodules,Bull. Korean Math. Soc. 51 (1) (2014) , 253-266. (ISI) January 2014
33 - M. Behboodi (Joint with R. Beyranvand, A. Hashemi, and H. Khabazian), Classification of finite rings: Theory and algorithm, Czechoslovak Math. J. (Accepted) August 2013
32 - M. Behboodi (Joint with A. Ghorbani and S.H. Shojaee), (m,n)-algebraically compactness for modules and (m,n)-pure injectivity, Bull. Iranian Math. Soc. (Accepted) April 2013
31 - M. Behboodi (with A. Ghorbani, A. Moradzadeh-Dehkordi, and S. H. Shojaee) C-pure projective modules, Comm. Algebra 41 (2013), 4559-4575. (ISI) November 2013
41. M. Behboodi (Joint with R. Jahani-Nezhad, M. H. Naderi), Quasi-Primary Decomposition in Modules Over Proufer Domains, J. Algebraic Systems, 1 (2) (2013), 149-160 . Winter 2013
34 - M. Behboodi (Joint with J. A. Beachy and F. Yazdi), Prime M-Ideals, M-Prime submodules, M-Prime radical and M-Baer's lower nilradical of modules, J. Korean Math. Soc. 50 (2013), 1271-1290 December 2013
25 - M. Behboodi (with A. Moadzadeh-Dehkordi), On commutative rings whose prime ideals are direct sum of cyclics, Arch. Math. 48 (2012), 291–299. December 2012
24 - M. Behboodi (with A.Ghorbani, A.Moradzadeh-Dehkordi, S.H.Shojaee), On left Kothe rings and a generalization of the Kothe-Cohen-Kaplansky theorem, Proc. Amer. Math. Soc. (Accepted). (ISI) December 2012
23 - M. Behboodi, Zero divisor graphs of modules over a commutative rings, Journal of Commutative Algebra, 4 (2) (2012), 175-197. (ISI) July 2012
30 - M. Behboodi (with M. Baziar, H. Sharif ), Uniformly classical primary submodules, Comm. Algebra 40 (2012) 3192–3201. (ISI) March 2012
29 -M. Behboodi (with F. Ali-Niaeifard), Commutative rings whose zero-divisor graphs have positive genus, Comm. Algebra 41 (2012), 3629-3634. (ISI) October 2012
28 - M. Behboodi (with F. Ali-Niaeifard), Rings whose annihilating-ideal graphs have positive genus, J. Algebra Appl. 11 (2012), #P13 . (ISI) February 2012
27 - M. Behboodi (with M. Mollakarimi), Multiplication modules with Krull dimension, Turk. J. Math., 36, (2012), 550-559. (ISI) October 2012
26 - M. Behboodi, On prime modules and dense submodules, J. Commut. Algebra 4 (2012), 479-488 (ISI) October 2012
21 - M. Behboodi (with A.Ghorbani, A.Moradzadeh-Dehkordi), Commutative Noetherian local rings whose ideals are direct sums of cyclic modules, J. Algebra, 345 (2011) 257–265. (ISI) September 2011
20 - M. Behboodi (with Z. Rakee), The annhilating-ideal graph of commutative rings I. J. Algebra Appl. 10 (4) (2011), 727-739. (ISI) August 2011
19 - M. Behboodi (with Z. Rakee), The annhilating-ideal graph of commutative rings II. J. Algebra Appl. 10 (4) (2011), 740-753. (ISI) August 2011
22 - M. Behboodi (with R. Jahani-Nezhad, M. H. Naderi), Classical quasi-primary submodules, Bull. Iranian Math. Soc. 37 (2011), 45-65 . (ISI) October 2011
16 - M. Behboodi (with S. H. Shojaee), On chains of classical prime submodules and dimension theory of modules, Bull. Iranian. Math. Soc. 36 (1) (2010), 149-166. (ISI) January 2010
18 - M. Behboodi (with R. Beyranvand), On the structure of commutative rings with p^k_1…p^k_n (1\leq k_i\leq 7) zero divisors II, Euro. J. Pure Appl. Math, 3 (4) (2010), 686-694. September 2010
17 - M. Behboodi (with R. Beyranvand), On the Structure of Commutative rings with p^k_1…p^k_n (1\leq k_i\leq 7) zero divisors, Euro. J. Pure Appl. Math, 3 (2) (2010), 303-316. July 2010
12 - M. Behboodi (with S. H. Shojaee), A generalization of the Zariski topology of arbitrary rings for modules, East-West J. Math. 11(2), (2009), 165-183 July 2009
11 - M. Behboodi (with M. Baziar), Classical primary submodules and decomposition of modules, J. Algebra Appl. 8(3) (2009), 351–362. (ISI) December 2009
10 - M. Behboodi, On the prime radical and Baer's lower nilradical of modules, Acta Math. Hungar. 122 (3) (2009), 293-306. (ISI) November 2009
15 - M. Behboodi (with R. Beyranvand, H. Khabazian), Strong zero-divisors of non- commutative Rings, J. Algebra Appl. 8 (4) (2009), 565-560. (ISI) September 2009
14 - M. Behboodi (with S. H. Shojaee), On the classical krull dimension for modules, Int. J. Algebra, 3 (6) (2009), 287 - 296. August 2009
13 - M. Behboodi (with M. J. Noori), Zariski-like topology on the classical prime spectrum of a module, Bull. Iranian Math. Soc.35(1) (2009), 255-271. (ISI) July 2009
7 - M. Behboodi (with M. R. Haddadi), Classical Zariski topology of modules and spectral spaces I, Int. Electron. J. Algebra 4 (2008), 104-130. October 2008
9 - M. Behboodi (with M. R. Haddadi), Classical Zariski topology of modules and spectral spaces II, Int. Electron. J. Algebra 4 (2008), 131-148. October 2008
8 - M. Behboodi (with R. Beyranvand), Strong zero-divisor graphs of non-commutative rings, Int. J. Algebra. 2 (1) (2008), 25 – 44. April 2008
6 - M. Behboodi, A generalization of Bear's lower nilradical for modules, J. Algebra Appl. 6(2) (2007), 337-353. (ISI) May 2007
5 - M. Behboodi, On weakly prime radical of modules and semi-compatible modules, Acta Math. Hungar. 113 (3) (2006), 239-250. (ISI) September 2006
4 - M. Behboodi, A generalization of the classical krull dimension for modules, J. Algebra 305 (2006), 1128-1148. (ISI) July 2006
2- M. Behboodi (with H. Koohy), Weakly prime modules, Vietnam J. Math. 32 (2) (2004), 185- 195 October 2004
3 - M. Behboodi (with O. A. S. Karamzadeh and H. Koohy), Modules whose certain submodules are prime, Vietnam J. Math. 32 (3) (2004), 303-317. July 2004
1 - M. Behboodi (with H. Koohy), On minimal prime submodules, Far East J. Math. Sci. 6 (2002), 83-90. July 2002
Invited Talk
sort ascending
M. Behboodi, Rings for which certain modules are direct sums of Cyclics, 23 th Iranian Algebra Seminar, Khansar, 21-22 November 2013, Page 55. November 2013
Conference Papers
sort ascending
[2]. M. Behboodi, (with A Ghorbani, A. Moradzadeh-Dehkordi and S.H Shojaee) FC-Pure Injectivity and FC-Pure Flatness, 42th Annual Iranian Mathematics Conference Rafsanjan (2011), 53-56. September, 2011 September 2011
[1]. Commutative rings whose ideals are direct sums of principal ideals, 42th Annual Iranian Mathematics Conference Rafsanjan (2011), 49-52. September, 2011 September 2011
[5]. M. Behboodi (with F. Yazdi), Classical prime M-ideals and classical M-prime submodules, 21th Seminal on Algebra, Tabriz, 2010, pp. 250-252. September, 2010 September 2010
[3]. M. Behboodi, (with M. Arabi-Kakavand) A Generalizations of Hilbert rings to modules, 21th Seminal on Algebra, Tabriz, 2010, pp. 58-61. September, 2010 September 2010
[4]. M. Behboodi, Some graphs associated to certain algebraic structures, The Second Conference on Algebraic Combinatorics, May 12.13, (2010) Mashhad, Iran, Page 13 May 2010
[6]. M. Behboodi, Relationship between prime modules and p-modules, 39th Annual Iranian Mathematics Conference Kerman (2008). September, 2008 September 2008
[7]. M. Behboodi, Classical prime radical of modules and a generalization of Bear's lower radical for modules, 38th Annual Iranian Mathematics Conferences, 3-6 September 2007, pp. 13-15. September, 2007 September 2007
[10]. M. Behboodi, Classical Zariski topology for modules, 18th Seminar on Algebra. Damghan University of Basic Sciences, 4-5 April, 2006. April 2006
[8]. M. Behboodi, Generalizations of the zero divisor graphs of commutative rings to modules, 37-th Anuall Iranian Mathematics Conference, 2-5 September 2006, pp. 634-637. September, 2006 September 2006
[9]. M. Behboodi, Classical prime modules over commutative rings, 2th Seminar on Commutative Algebra, 2006, IPM, Tehran, Iran. September, 2006 September 2006
[9]. M. Behboodi, Classical prime modules over commutative rings, 2th Seminar on Commutative Algebra, 2006, IPM, Tehran, Iran. September, 2006 September 2006
[11]. M. Behboodi, On primeless modules and rings whose nonzero modules have prime submodules, 36th Anuall Iranian Mathematics Conference, 10-13 September 2005 pp. 44. September 2005
[12]. M. Behboodi (with Baziar), Weakly primary submodules, 35th Annual Iranian Mathematics Conference January 26-29, 2005 Ahvaz, Iran. August, 2005 August 2005
[13]. M. Behboodi, The Zariski topology on the weakly prime spectrum of a module, 35th Annual Iranian Mathematics Conference January 26-29, 2005 Ahvaz, Iran. August, 2005 August 2005
[14]. M. Behboodi, Fully prime modules, 12th Seminar on Algebra. Alzahra University, Tehran, Iran, 4-5, September, 2002 September 2002

تحت نظارت وف بومی

Publications | Dr. Mahmood Behboodi

Error

The website encountered an unexpected error. Please try again later.

تحت نظارت وف بومی